Illinois Journal of Mathematics

On isometries of the Bloch space

J. A. Cima and W. R. Wogen

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 24, Issue 2 (1980), 313-316.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047724

Digital Object Identifier
doi:10.1215/ijm/1256047724

Mathematical Reviews number (MathSciNet)
MR575069

Zentralblatt MATH identifier
0412.47016

Subjects
Primary: 30H05: Bounded analytic functions
Secondary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]

Citation

Cima, J. A.; Wogen, W. R. On isometries of the Bloch space. Illinois J. Math. 24 (1980), no. 2, 313--316. doi:10.1215/ijm/1256047724. https://projecteuclid.org/euclid.ijm/1256047724


Export citation